n-Jordan *-Derivations in Frechet locally C*-algebras

Document Type : Research Paper

Authors

Department of Mathematics, Faculty of Mathematics, University of Sistan and Baluchestan, Zahedan, Iran

Abstract

Using the fixed point method, we prove the Hyers-Ulam stability and the superstability of $n$-Jordan $*$-derivations in Fr'echet locally $C^*$-algebras for the following generalized Jensen-type functional equation
$$ f\left(\frac{ a+b}{2} \right) + f\left( \frac{a-b}{2} \right) =f(a).$$

Keywords

[1] R.P. Agarwal and B. Xu, W. Zhang, Stability of functional equations in single variable, J. Math. Anal. Appl. 288 (2003) 852–869.
[2] T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950) 64–66.
[3] L. C˘adariu and V. Radu, Fixed points and the stability of Jensen’s functional equation, J. Inequal. Pure Appl. Math. 4(1) (2003) 1–15.
[4] L. C˘adariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Grazer. Math. Ber. 346 (2004) 43–52.
[5] J. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Am. Math. Soc. 74 (1968) 305–309.
[6] S. Czerwik, Function Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, USA, 2002.
[7] M. Eshaghi Gordji, On approximate n-ring homomorphisms and n-ring derivations, Nonlinear Funct. Anal. Appl. (2009) 1–8.
[8] M. Eshaghi Gordji, Nearly Ring Homomorphisms and Nearly Ring Derivations on Non-Archimedean Banach Algebras, Abst. Appl. Anal. 2010 (2010) 1–12.
[9] M. Eshaghi Gordji and Z. Alizadeh, Stability and superstability of ring homomorphisms on nonarchimedean banach algebras, Abst. Appl. Anal. 2011 (2011) 1–10.
[10] M. Eshaghi Gordji, A. Bodaghi and I.A. Alias, On the stability of quadratic double centralizers and quadratic multipliers: a fixed point approach, J. Ineq. Appl. 2011 (2011) 1–12.
[11] M. Eshaghi Gordji, M.B. Ghaemi, S. Kaboli Gharetapeh, S. Shams and A. Ebadian, On the stability of J∗-derivations, J. Geom. Phys. 60 (2010) 454–459.
[12] M. Eshaghi Gordji, N. Ghobadipour and C. Park, Jordan ∗-homomorphisms on C∗-algebras, Oper. Mat. 5 (2011) 541–551.
[13] A. Ebadian, Approximately n-Jordan derivations: a fixed point approach, preprint.
[14] G.L. Forti, Hyers-Ulam Stability of functional equations in several variables, Aequationes Math. 50 (1995) 143–190.
[15] P. Gavruta A generalization of the Hyers-Ulam Stability of approximately additive mapping, J. Math. Anal. Appl.184 (1994) 431–436.
[16] D.H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941) 222–224.
[17] D.H. Hyers, G. Isac and Th.M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and Their Applications, Boston, MA, USA, 1998.
[18] D.H. Hyers and Th.M. Rassias, Approximate homomorphisms Aequat. Math. 44 (1992) 125–153.
[19] A. Inoue, Locally C∗-algebra, Mem. Fac. Sci. Kyushu Univ. Ser. A. 25 (1971) 197–235.
[20] G. Isac and Th.M. Rassias, On The Hyers-Ulam Stability of ψ-additive mapping, J. Approx. Theory 72 (1993) 131–137.
[21] G. Isac and Th.M. Rassias, Stability of ψ-additive mapping, J. Math. Sci. 19 (1996) 219–228.
[22] S. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Harmonic Press, Palm Harbor, FL, USA, 2001.
[23] C. Park, Homomorphisms between Poisson JC∗-algebras, Bull. Braz. Math. Soc. 36 (2005) 79–97.
[24] C. Park, Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach algebras, Bull. Sci. Math. 132 (2008) 87–96.
[25] C. Park and J.M. Rassias, Stability of the Jensen-type functional equation in C∗-algebras: a fixed point approach,
Abst. Appl. Anal. 2009 (2009) 1–17.
[26] N.C. Philips, Inverse limits of C∗-algebras, J. Operator Theory 19 (1988) 159–195.
[27] Th.M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978) 297–300.
[28] S.M. Ulam, Problems in Modern Mathematics, Chapter VI. Science ed. Wily, New York, 1940.
[29] B. Xu and W. Zhang, Hyers-Ulam stability for a nonlinear iterative equation, Colloq. Math. 93 (2002) 1–9.
Volume 13, Issue 1
March 2022
Pages 555-562
  • Receive Date: 09 June 2021
  • Revise Date: 16 June 2021
  • Accept Date: 29 July 2021